# SDR IXXA10SMN013S

- Difficulty date: January 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 87,785 hours, 22,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 87,785 hours, 22,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND RT OTBD FLAP OTBD HINGE SUPPORT FITTING CRACKED AT STA XF 339.7332. REMOVED CRACKED FITTING. CLEANED, TREATED, PRIMED AREA. INSTALLED NEW FITTING IAW SB 27-249 REV 1 DATED 07/15/90, DWG 5894377, SB 27-249, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-1-8B, SB 27-249, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, AND SRM 51-3-1.
